Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Spontaneous vessels bursting, painful, have hypothyroidism. What now?

I often get spontaneous vessels bursting on my hand fingers and wrists, they are painful when they burst, usually occur without any injury. The area is painful to the touch for about 12 hours, the bruise lasts a few days. Do I need to see a Dr, or is this not anything to worry about. I am 51 in good health, have Hypothroidism, on 125 Thyroxine per day
Asked On : Mon, 21 Jan 2013
Answers:  1 Views:  111
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Although local injuries are most common cause for such Tyler of bruises but in absence of any history of injury other reasons can be....
Platelet disorder and co agulation disorders
Use of medications like aspirin,non steroidal pain killers like ibuprofen,anti coagulants like warfarin etc.
use of certain products like fish oils,ginkgo,garlic etc.
Rarely it can be due to underlying medical condition like leukemia etc
You must consult your doctor and get investigated properly.
Treatment would depend upon the cause.
Answered: Mon, 15 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor